# SDR DALA1011820661

- Difficulty date: March 27, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 62,535 hours, 29,050 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT T/E WEDGE UPPER SURFACE FOUND MULTIPLE DENTS INBD SIDE AREA.  
REMOVED DAMAGE AND REPAIRED, REF NON ROUTINE 151971  (DL757101358).
